i have a 4yr old she was diagnosed with adhd and she has been taking adderol for almost a yr now and it hasnot work sence the begining. now her doctor want to go from 1/2 pill in am and 1/2 pill in pm to 1 whole pill in am and 2 pills in pm. i refuse because she sees things that arent there when she was taking 1whole ill before. now im scared to give her more because we had so much trouble in the begining. and i dont know wht to do. i am trying to find a doctor (a good doctor) that treamts the ADHD and not just give the medicine that slows the child down. any suggestions would be appreciated. thanks in advanced.
I have trhee children with this and myself.
Oldest, 24 on rytalin then adderall till college. no problems straight A's
Second one not diagnosed till junior year put wellbutrin. then off of it.
youngest is 11 and was on adderall for two years and I put him a natural supplement of vitamins this year. so far so good. he's skinny and I didn't like the weight loss issues.
I know the dosages go by weight and both drugs are different. you know your child best don't be pushed by the teachers or dr.'s Some say sugars are a factor in ADHD or ADD i disagree. Good luck to ya!
You mentioned that your child is seeing things that are not there.......I strongly believe that Adderall has that affect….. it’s a great get up and go and stay focused drug when you first take it but it doesn’t take long for an exhausting vicious cycle to begin….. It feels like it enlightens your senses to stay focused but doesn’t have the ability to shut down and allow you to rest….(deep sleep rest) so after a while the hallucinations start happening .…. and its Only when your mind can’t take the exhaustion any more that your able to finally shut down and get real sleep……then once your rested the vicious cycle starts again! This is the best way that I can think of to explain the effect that this medication can have ….. (the effect that it had on me personally)
After reading the symptoms that your Daughter is experiencing It sounds like the medication could be having the same affects on her to…….
Plus I wanted to make sure that you know…. Adderall is a highly addictive medication- and its not safe to discontinued its use without discussing it with a doctor first!
Healthy wishes to you and your Daughter…
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.